Infinite-dimensional symmetries of a general class of variable coefficient evolution equations in 2+1 dimensions

Basarab-Horwath P., Gungor F., Ozemir C.

41st International Conference on Integrable Systems and Quantum Symmetries, ISQS 2013, Prague, Czech Republic, 12 - 16 June 2013, vol.474 identifier identifier

  • Publication Type: Conference Paper / Full Text
  • Volume: 474
  • Doi Number: 10.1088/1742-6596/474/1/012010
  • City: Prague
  • Country: Czech Republic
  • Istanbul Technical University Affiliated: Yes


We consider generalized KP-Burgers equations and attempt to identify subclasses admitting Virasoro or Kac-Moody type algebras as their symmetries. We give reductions to ODEs constructed from invariance requirement under these infinite-dimensional Lie symmetry algebras and integrate them in cases where it is possible. We also look at the conditions under which the equation passes the Painlevé test and construct some exact solutions by truncation. © Published under licence by IOP Publishing Ltd.